New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

bfrancis
Regular Member


Date Joined Jul 2007
Total Posts : 33
   Posted 11/1/2007 6:37 PM (GMT -7)   
Hi,
I recently was diagnosed with bipolar II disorder. My Doc prescribed Geodon 60mg to be taken once a day.
When I went to see him I was really depressed. The medicine seems to be working for the depression part. My question is I also suffer form panic/anxiety disorder. I had 2 panic attacks this week. Does anyone know if the geodon will also help me for the panic attacks?? Or could the geodon be making my attacks worse?

Any advice appreciated
Thanks
Brandy

olivia of course
Veteran Member


Date Joined Jul 2006
Total Posts : 1523
   Posted 11/1/2007 7:01 PM (GMT -7)   
Brandy,

I was on Geodon in the past for about 4 month. I did notice that my anxiety was kind of bad when I first took it, but it got better as the time went by. Don't forget it taken about 6-8 weeks for the meds to kick in. give it a little more time and talk to your pdoc about it. You shouldn't have to take something that makes your symptoms worse. Best wishes!
Olivia
Co-Moderator, Bipolar
 
Dx:  Bipolar I, Anxiety-Panic Disorder, PTSD, GERD
Meds: Lithium, Tegretol, Buspar, Clonazepam
Support HealingWell:  http://www.healingwell.com/donate
"Don't let your yesterday, ruin your today"


bfrancis
Regular Member


Date Joined Jul 2007
Total Posts : 33
   Posted 11/1/2007 7:36 PM (GMT -7)   
hi,
thanks for the reply, but if you t min asking why did you only take it for 4 months. And did you have any bad side effects when you took it?

thanks
Brandy

olivia of course
Veteran Member


Date Joined Jul 2006
Total Posts : 1523
   Posted 11/1/2007 7:53 PM (GMT -7)   

bfrancis,

When I first started taking it I was taking up to 160 (80mg) 2x/day then down to 120 (60) 2x/day for the rest of the time.  I was manic and it definetly worked for that, but I was having side effects that made me stop it.  It was a very good med aside from the side effects.

I would have my right side of my face stiffen uo where I had to take something else to counteract it.  Then I would have a stiffening from my face all the way down to my shoulder.  But it would go away after taking another med for it.

This is not to scare you but you are taking a lower dose than I was, and not everyone reacts the same way.  If you have any more questions please do not hesitate to ask.



Olivia
Co-Moderator, Bipolar
 
Dx:  Bipolar I, Anxiety-Panic Disorder, PTSD, GERD
Meds: Lithium, Tegretol, Buspar, Clonazepam
Support HealingWell:  http://www.healingwell.com/donate
"Don't let your yesterday, ruin your today"

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 8:29 AM (GMT -7)
There are a total of 2,735,334 posts in 301,296 threads.
View Active Threads


Who's Online
This forum has 151398 registered members. Please welcome our newest member, igiveup.
329 Guest(s), 8 Registered Member(s) are currently online.  Details
robotguy, astroman, BillyBob@388, maria2016, PA_grandma, k07, Not-there-yet, Graytech


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer